Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

On the active birth control pills and dont know whats going on. PLEASE HELP!!!!!! adult content

I am currently on my 3rd wk of active birth pills. My second week I had missed to pills back to back. I havent missed any since but after about 3 or 4 days after the 2 missed pills I started bleeding. Not exactly light but lighter then a regular period.Color has been fluctuating. Using pantyliners but passing small globs about the size of a dime. Like when im on my regualr period. It has already been a week since i have been bleeding and not a sign that its going to slow down. I thought when you are on active pills it keeps you from bleeding? Can anyone help me? I have no clue as to what is going on. PLEASE HELP!!!!!

Answer Question
 
cantmoveon

Asked by cantmoveon at 4:43 PM on Jan. 2, 2011 in Health

Level 5 (65 Credits)
Answers (6)
  • its because you missed 2. The lack of hormones caused breakthrough bleeding
    butterflyblue19

    Answer by butterflyblue19 at 4:45 PM on Jan. 2, 2011

  • How long have you been using the pills? It takes a while for the pills to work through your system. If you just started them it may take a few months for it to get into your system and stop your periods. Remember NEVER miss a pill. Missing one pill can land you with an opps pregnancy
    mommy_of_two388

    Answer by mommy_of_two388 at 4:45 PM on Jan. 2, 2011

  • i second what anon said
    butterflyblue19

    Answer by butterflyblue19 at 4:46 PM on Jan. 2, 2011

  • I have been taking BC pills since I was 18 and I am 39 and I have ALWAYS bled once a month. BC pills do NOT always stop bleeding. But, seeing you missed 2 or more pills, you will get breakthrough bleeding. Stop taking the rest of the pills and start a new pack as normal. Use another form of birth control while off the pill. Then make sure you take your pill everyday, at the same time. I have my pack sitting against my alarm clock, so I see it when I go to bed and take the pill.
    tyfry7496

    Answer by tyfry7496 at 5:13 PM on Jan. 2, 2011

  • Did you take the missed pills? If you did and have been taking them on time ever since, I woulnt stop them. It is likely breakthrough bleeding. I haev been on the pill for years and it happens to me sometimes. If you are that concerned, call your dfoctors office in the morning.
    MizzNicole

    Answer by MizzNicole at 5:44 PM on Jan. 2, 2011

  • thx everyone
    cantmoveon

    Comment by cantmoveon (original poster) at 4:05 PM on Jan. 4, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN